Jump to ContentJump to Main Navigation
Show Summary Details

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year


IMPACT FACTOR 2015: 0.687

SCImago Journal Rank (SJR) 2015: 0.298
Source Normalized Impact per Paper (SNIP) 2015: 0.476
Impact per Publication (IPP) 2015: 0.677

Mathematical Citation Quotient (MCQ) 2015: 0.04

Online
ISSN
2191-0294
See all formats and pricing
Volume 11, Issue 7 (Jul 2010)

Issues

Auxiliary Parameter in the Variational Iteration Method and its Optimal Determination

M.M. Hosseini, / S.T. Mohyud-Din, / H. Ghaneai, / M. Usman,
Published Online: 2011-03-16 | DOI: https://doi.org/10.1515/IJNSNS.2010.11.7.495

About the article

Published Online: 2011-03-16

Published in Print: 2010-07-01


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/IJNSNS.2010.11.7.495. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[3]
Mourad S. Semary and Hany N. Hassan
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2015, Volume 17, Page 27
[4]
H. Ghaneai and M.M. Hosseini
Computers & Mathematics with Applications, 2015, Volume 69, Number 5, Page 363
[5]
M.M. Hosseini, H. Ghaneai, Syed Tauseef Mohyud-Din, and Muhammad Usman
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014
[6]
H. Ghaneai, M.M. Hosseini, and Syed Tauseef Mohyud‐Din
International Journal of Numerical Methods for Heat & Fluid Flow, 2012, Volume 22, Number 8, Page 1086
[7]
Ann J. Al-Sawoor and Mohammed O. Al-Amr
Journal of the Egyptian Mathematical Society, 2014, Volume 22, Number 3, Page 396
[8]
Dr Hong-Yan Liu and Dr Ji-Huan He, Fazhan Geng, Suping Qian, and Shuai Li
International Journal of Numerical Methods for Heat & Fluid Flow, 2014, Volume 24, Number 6, Page 1268
[9]
Ji-Huan He
Applied Mathematics Letters, 2012, Volume 25, Number 10, Page 1579

Comments (0)

Please log in or register to comment.
Log in